Codral

Cold & Flu + Cough Day & Night 24 Capsules

671177

$12.79 Members PriceRetail Price $15.99

New Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 18 Day capsules and 6 Night capsules.

Out of stock

Not a member? Join now and save $3.20

New Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 18 Day capsules and 6 Night capsules.

Join the waitlist to be emailed when this product becomes available

    New Formula Codral Cold & Flu+Cough is non-drowsy in the day and allows rest in the night. Contains 18 Day capsules and 6 Night capsules.

    This Codral is ideal for:

    • dry cough
    • blocked/runny noses
    • headaches and fever
    • body aches and pains

    Instructions:

    How many Day: 2 green capsules as necessary Night: 2 red and white capsules as necessary How often Day: morning, midday & afternoon Night: at bedtime Time between each dose 4-6 hours as necessary Maximum 6 day & 2 night capsules in 24 hours When to stop Adults after a few days. Children after 48 hours, except on medical advice

    USAGE ADVICE

    Who can use this Codral – Adults – Children 12 years and over Use this Codral for – dry cough – blocked/runny noses – headaches and fever – body aches and pains Ask your doctor before use – if you have high blood pressure – if you are taking antidepressants – if you have heart problems – if you are pregnant or breastfeeding – if you are taking any other medicines to treat cough and cold

    Ingredients:

    New active ingredient The New formula has Phenylephrine Hydrochloride which replaces Pseudoephedrine Hydrochloride

    CONTAINS

    Day: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Dextromethorphan Hydrobromide 10mg Night: Paracetamol 500mg, Chlorpheniramine Maleate 2mg, Dextromethorphan Hydrobromide 10mg, Also contains Lactose

    Safety:

    Phenylephrine may cause sleeplessness in some people. Night capsules only: may make you drowsy. If drowsy, do not drive a vehicle or operate machinery. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.